Sir, I am a male, 42 year, 5'-8", 92 kg .My bp has become static between 160/102 to 170/105 since last 5-7 months. I am taking tab Amlovas-10 mg from the last 6 six years. (not regularly, but from last7 months regularly) I got my lipid profile done. so total cholestrol came 212, and glyscride are 164. my bp was then 168/112. My doctor adviced me to take lipvas-20, which I took for one month.After one month, i again got my lipid profile checked up so the total cholestrol came down to 135 and glycrieds came to 162. but my bp was 162/102. So, my doctor advised me to take lipvas-10 for next one month. but after 15 days of taking it, my Bp was 172/102. But now I am feeling very weekness and dizziness. Plz advise what should i do
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.